MathSciNet Relay Station
MathSciNet bibliographic data
MR2925940 05B05 (15B99)
Xiang, Ziqing A Fisher type inequality for weighted regular $t$-wise balanced designs. J. Combin. Theory Ser. A 119 (2012), no. 7, 1523–1527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement